# SDR DALA2025071605368

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 67,977 hours, 32,502 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Limiter
- Part number: 794C000002
- Condition: Inoperative
- Location: Zone 500 Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DUE TO FLAPS LOCKED AT ZERO FOR THE APPROACH.  NR 3 FLAP TORQUE LIMITER FOUND TRIPPED DURING T/S. REPLACED LH WING TIP BRAKE DUE TO HISTORY.
